MAUDE Adverse Event Report: ARTHREX, INC. DRILL, 2.75MM, .066 CANNULATION; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRILL, 2.75MM, .066 CANNULATION; MANUAL INSTR, GENERAL SURGICAL
Model Number DRILL, 2.75MM, .066 CANNULATION
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a latarjet surgery with coracoid boneblock the drills were blunt.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.***update, (b)(4), 30-may2025 the device was part of the loan set (b)(4).
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the three tips of the flutes were worn out.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to a normal wear and tear damage incurred over repeatedly use in the field.

Brand Name
DRILL, 2.75MM, .066 CANNULATION
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22118585
Report Number1220246-2025-02314
Device Sequence Number19876767
Product Code MDM
UDI-Device Identifier00888867040908
UDI-Public(01)00888867040908(11)240718(10)022428
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL, 2.75MM, .066 CANNULATION
Device Catalogue NumberAR-7000-14
Device Lot Number022428
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown